Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 47–63 (Mi zvmmf7279)  

An analog of multilinear functions for approximation in $W_2^2$

L. Kh. Tsovikyan

Leningrad

Full text: PDF file (1571 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 60–80

Bibliographic databases:

Received: 02.08.1965
Revised: 15.08.1967

Citation: L. Kh. Tsovikyan, “An analog of multilinear functions for approximation in $W_2^2$”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 47–63; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 60–80

Citation in format AMSBIB
\Bibitem{Tso68}
\by L.~Kh.~Tsovikyan
\paper An analog of multilinear functions for approximation in $W_2^2$
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 47--63
\mathnet{http://mi.mathnet.ru/zvmmf7279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0229398}
\zmath{https://zbmath.org/?q=an:0182.22302}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 60--80
\crossref{https://doi.org/10.1016/0041-5553(68)90005-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7279
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:113
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021